Journal of Mathematics of Kyoto University

The $k$-Buchsbaum property for some polynomial ideals

Henrik Bresinsky and Lê Tuân Hoa

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 43, Number 4 (2003), 699-717.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281731

Digital Object Identifier
doi:10.1215/kjm/1250281731

Mathematical Reviews number (MathSciNet)
MR2030794

Zentralblatt MATH identifier
1076.13013

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13D45: Local cohomology [See also 14B15] 13P10: Gröbner bases; other bases for ideals and modules (e.g., Janet and border bases)

Citation

Bresinsky, Henrik; Hoa, Lê Tuân. The $k$-Buchsbaum property for some polynomial ideals. J. Math. Kyoto Univ. 43 (2003), no. 4, 699--717. doi:10.1215/kjm/1250281731. https://projecteuclid.org/euclid.kjm/1250281731


Export citation